MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 60MM 44CM SHAFT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 60MM 44CM SHAFT; STAPLE, IMPLANTABLE
Model Number PLE60A
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the laparoscopic sleeve procedure, the doctor was firing on the stomach.It cut but did not staple.He was firing with a green reload using gore seam guard brand.The procedure was completed successfully using a like device.There was no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Batch # unk.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of ethicon's quality process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.If the product is received at a later date, the investigation will be updated as applicable.

Brand Name
PWRD ECH FLEX 60MM 44CM SHAFT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kara ditty-bovard
475 calle c
guaynabo 
*  
6107428552
MDR Report Key13773891
Report Number3005075853-2022-01575
Device Sequence Number3906362
Product Code GDW
UDI-Device Identifier10705036014300
UDI-Public10705036014300
Combination Product (Y/N)N
PMA/510(K) Number
K110385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLE60A
Device Catalogue NumberPLE60A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2022
Initial Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown